View More View Less
  • 1 Department of Mathematics, University of Pécs, Ifjúság útja 6, 7624 Pécs, Hungary
Open access

We prove certain Menon-type identities associated with the subsets of the set {1, 2,..., n} and related to the functions f, fk, Ф and Фk, defined and investigated by Nathanson.

  • [1]

    Caiúve, A., and Miguel, C. Menon-type identities with respect to sets of units. Ramanujan J. 55 (2021), 817-822.

  • [2]

    Chen, M., and Qi, T. A Menon-Sury-type identity for arithmetic functions on Fq[T], Publ. Math. Debrecen 98, (2021), 1-14.

  • [3]

    Haukkanen, P. Menon’s identity with respect to a generalized divisibility relation. Aequationes Math. 70 (2005), 240-246.

  • [4]

    Haukkanen, P., and Tóth, L. Menon-type identities again: A note on a paper by Li, Kim and Qiao. Publ. Math. Debrecen 96 (2020), 487-502.

    • Search Google Scholar
    • Export Citation
  • [5]

    Ji, Ch., and Wang, Y. Another regular Menon-type identity in residually finite Dedekind domains. Acta Math. Hungar 162 (2020), 117-129.

    • Search Google Scholar
    • Export Citation
  • [6]

    Menőn, P. K. On the sum a 1 , n a , n = 1. J. Indian Math. Soc. (N.S.) 29 (1965), 155-163.

  • [7]

    Nathansőn, M. B. Affine invariants, relatively prime sets, and a phi function for subsets of {1,2,..., n}. Integers 7 (2007), Paper A1.

    • Search Google Scholar
    • Export Citation
  • [8]

    Slőane, N. J. A. The On-Line Encyclopedia of Integer Sequences. https://oeis.org.

  • [9]

    Tenenbaum, G. Introduction to Analytic and Probabilistic Number Theory. Third edition. Graduate Studies in Mathematics 163, American Mathematical Society, Providence, 2015.

    • Search Google Scholar
    • Export Citation
  • [10]

    Tóth, L. On the number of certain relatively prime subsets of {1,2,..., n}. Integers 10 (2010), Paper A35, 407-421.

  • [11]

    Tóth, L. Menon’s identity and arithmetical sums representing functions of several variables. Rend. Sem. Mat. Univ. Politec. Torino 69 (2011) 97-110.

    • Search Google Scholar
    • Export Citation
  • [12]

    Tóth, L. Menon-type identities concerning Dirichlet characters. Int. J. Number Theory 14 (2018), 1047-1054.

  • [13]

    Tóth, L. Another generalization of Euler’s arithmetic function and Menon’s identity. Ramanujan J. 57 (2022), 811-822.

  • [14]

    Tóth, L. Proofs, generalizations and analogs of Menon’s identity: a survey. Preprint, 2021, 46 pp., arXiv:2110.07271v2 [math.NT].

  • [15]

    Wang, Y.-J., Zhang, X., and Ji, C.-G. A regular Menon-type identity in residually finite Dedekind domains, Acta Arith. 188 (2019), 111-123.

    • Search Google Scholar
    • Export Citation
The Instruction for Authors is available in PDF format. Please, download the file from HERE.
Please, download the LaTeX template from HERE.

Editor in Chief: László TÓTH (University of Pécs)

Honorary Editors in Chief:

  • † István GYŐRI (University of Pannonia, Veszprém)
  • János PINTZ (Rényi Institute of Mathematics)
  • Ferenc SCHIPP (Eötvös University Budapest and University of Pécs)
  • Sándor SZABÓ (University of Pécs)
     

Deputy Editors in Chief:

  • Erhard AICHINGER (JKU Linz)
  • Ferenc HARTUNG (University of Pannonia, Veszprém)
  • Ferenc WEISZ (Eötvös University, Budapest)

Editorial Board

  • György DÓSA (University of Pannonia, Veszprém)
  • István BERKES (Rényi Institute of Mathematics)
  • Károly BEZDEK (University of Calgary)
  • Balázs KIRÁLY – Managing Editor (University of Pécs)
  • Vedran KRCADINAC (University of Zagreb) 
  • Željka MILIN ŠIPUŠ (University of Zagreb)
  • Margit PAP (University of Pécs)
  • Mihály PITUK (University of Pannonia, Veszprém)
  • Jörg THUSWALDNER (Montanuniversität Leoben)
  • Zsolt TUZA (University of Pannonia, Veszprém)

Advisory Board

  • Szilárd RÉVÉSZ (Rényi Institute of Mathematics)  - Chair
  • Gabriella BÖHM (Akadémiai Kiadó, Budapest)
  • György GÁT (University of Debrecen)

University of Pécs,
Faculty of Sciences,
Institute of Mathematics and Informatics
Department of Mathematics
7624 Pécs, Ifjúság útja 6., HUNGARY
(36) 72-503-600 / 4179
ltoth@gamma.ttk.pte.hu

  • Mathematical Reviews
  • Zentralblatt
  • DOAJ

Publication Model Gold Open Access
Submission Fee none
Article Processing Charge 0 EUR/article (temporarily)
Subscription Information Gold Open Access

Mathematica Pannonica
Language English
Size A4
Year of
Foundation
1990
Volumes
per Year
1
Issues
per Year
2
Founder Akadémiai Kiadó
Founder's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 2786-0752 (Online)
ISSN 0865-2090 (Print)